PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 38(52), pp. 203--205 (1985)
ON A CLASS OF PROCESSES WITH MULTIPLICITY N=1
Slobodanka MitrovicSumarski fakultet, Beograd, Yugoslavia
Abstract: Let $x(t)= \int\limits_a^t g(t,u)dz(u)$, $t\in T$, $T=(a,b)$ be the Cramer representation of the stochastic process $x(t)$. We extend a well-known theorem of Cramer concerning sufficient conditions for the process $x(t)$ to have multiplicity $N=1$, for the case when $x(t)$ satisfies the condition: $g(t,t)= 0$ for all $t\in T$.
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts